# SDR AALA202110286979

- Difficulty date: October 27, 2021
- Submitted: October 28, 2021
- Operation: Air carrier
- Aircraft: N824AW
- Make and model: Airbus A319-132
- Aircraft serial: 1490
- Aircraft time: 63,467 hours, 28,793 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Fitting
- Part number: D5337261321100
- Condition: Worn
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT FORWARD BEAM FITTING MAIN LANDING GEAR DOOR ACTUATOR AFT LUG BUSHING MIGRATED AND FITTING BORE WORN BEYOND LIMITS. REPLACED ACTUATOR FITTING AIRBUS REPAIR DRAWING R53370501 AND EA 331565.
